You know sometimes I think Doctors do that just to see what type of reaction the elicit from the patient. It is not right, and I know even when you know that you are not guilty of anything, it still makes you feel bad or uncomfortable that they would even think that! Especially when they already know that the meds they are giving you can cause that reaction. I know there is no use telling you not to let it bother you, because understandably it does! But I will tell you to just concentrate all your energies on keeping those "LiL" ones comfortable these last few weeks are going to be trying for you, I keep you and those "LIL" one in my prayers, I wish you well!!!
Moderator Chronic Pain
After spending nearly 22 1/2 years in the USAF, I retired in Sept, 1991. I then went back to school and became a licensed RN in 1994, and I worked on Oncology and then a Med Surg Unit, I became disabled in late 1999 and was approved SSD in early 2002!-- DDD, With herniated Disk at T-12 and L4-5. C5-C6 ACDF in Sep 2009, C6-C7 ACDF in Mar 1985, Osteoarthritis, Ulcerative colitis, Chronic Pain, Fibromyalgia, Complex Sleep Apnea, and host of other things to spice up my life!(NOT!) Medications:Oxycontin, Percocet, Baclofen, Sulfasalazine, Metoprolol, Folic Acid, Supplemental O2 at 3lpm with VPAP Adapt SV I am White Beard with a White Beard!